MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH INNOVANCE VWF AC; VON WILLEBRAND FACTOR ASSAY

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH INNOVANCE VWF AC; VON WILLEBRAND FACTOR ASSAY
Catalog Number 10487040
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/02/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An outside united states (ous) customer contacted a siemens customer care center to report a falsely depressed innovance vwf ac result that was obtained on a patient sample on a bcs xp instrument.Siemens healthineers is investigating.
 
Event or Problem Description
The customer reported a falsely depressed innovance vwf ac result was obtained on a patient sample on a bcs xp instrument.The erroneous result was reported to the physician(s).The sample was repeated on the same instrument the repeat result was higher than the erroneous result.The repeat result was reported, as the correct result, to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely depressed innovance vwf ac result.

Brand Name
INNOVANCE VWF AC
Common Device Name
VON WILLEBRAND FACTOR ASSAY
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM  35041
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg 35041
GM   35041
Manufacturer Contact
jana boensch
emil-von-behring-str. 76
marburg 35041
GM   35041
915204870918
MDR Report Key25241346
Report Number9610806-2026-00014
Device Sequence Number9562867
Product Code QTY
UDI-Device Identifier00842768028014
UDI-Public(01)00842768028014(10)04039(17)271209
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
DEN200067
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number10487040
Device Lot Number04039
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Supplement Date Received by Manufacturer05/27/2026
Initial Report FDA Received Date05/21/2026
Supplement Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/10/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age25 YR
Patient SexFemale